# SDR 07FDEA02543

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520827
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR. CARGO PIT BILGE, FRAME HAS CORROSION ON FWD SIDE ON SKIN ATTACH FLANGE AND UP VERTICAL SIDE 2", STA 720E BETWEEN STR 27R AND 28R.  REMOVED DAMAGED SECTION BS 720E BETWEEN STR 27R - 28R.  FABRICATED REPAIR PART, SHEAR TIE PER SRM 53-10-4 PG 43-45.
